# SDR DALA2025122209330

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 81,079 hours, 10,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME 47, STRINGER 3R - 6R C-WAP BRACKETS HAVE OPEN HOLES,  FASTENERS NOT INSTALLED PROPERLY, TOOLING DAMAGE AND CLECO'S STILL INSTALLED THROUGH FRAME.  COMPLIED WITH ERA 630861-14 REV ORIGINAL. (1360076)
